# SDR AALA20060162

- Difficulty date: March 8, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ATL INFLIGHT T2263/8MAR  UNABLE TO CONTROL PRESSURIZATION. DEPLOYED MASKS. AIRCRAFT FERRIED TO DFW. FOUND HOLE CHAFFED INTO RIGHT HAND OXYGEN GENERATOR AIRCYCLE MACHINE CASING ON INBOARD SIDE. REPLACED AIR CYCLE MACHINE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
